# SDR HEED065771

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Step
- Part number: 900094
- Condition: Corroded
- Location: Fuselage
- Part time: 590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST/PAINT PEELING. REPLACED UNIT.
